# SDR AALA20040706

- Difficulty date: July 2, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N7082A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 643
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - ECONOMY CLASS EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR ECONOMY CLASS EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
